Resultats globals: 9 registres trobats en 0.03 segons.
Articles, 9 registres trobats
Articles 9 registres trobats  
1.
28 p, 402.2 KB On the number of limit cycles for perturbed pendulum equations / Gasull, Armengol (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Geyer, Anna (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Mañosas, Francesc (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
We consider perturbed pendulum-like equations on the cylinder of the form x (x)= _=0^mQ_n, (x) x^ where Q_n, are trigonometric polynomials of degree n, and study the number of limit cycles that bifurcate from the periodic orbits of the unperturbed case =0 in terms of m and n. [...]
2016 - 10.1016/j.jde.2016.04.025
Journal of Differential Equations, Vol. 261 Núm. 3 (2016) , p. 2141-2167  
2.
24 p, 563.0 KB Singular solutions for a class of traveling wave equations arising in hydrodynamics / Geyer, Anna ; Mañosa, Víctor
We give an exhaustive characterization of singular weak solutions for ordinary differential equations of the form 12^2 F'(u) =0, where F is an analytic function. Our motivation stems from the fact that in the context of hydrodynamics several prominent equations are reducible to an equation of this form upon passing to a moving frame. [...]
2016 - 10.1016/j.nonrwa.2016.01.009
Nonlinear Analysis: Real World Applications, Vol. 31 (2016) , p. 57-76  
3.
21 p, 469.1 KB Traveling surface waves of moderate amplitude in shallow water / Gasull, Armengol (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Geyer, Anna (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
We study traveling wave solutions of an equation for surface waves of moderate amplitude arising as a shallow water approximation of the Euler equations for inviscid, incompressible and homogenous fluids. [...]
2014 - 10.1016/j.na.2014.02.005
Nonlinear Analysis. Theory, Methods & Applications. An International Multidisciplinary Journal. Series A: Theory and Methods, Núm. 102 (2014) , p. 105-119  
4.
12 p, 1.9 MB Non-uniform continuity of the flow map for an evolution equation modeling shallow water waves of moderate amplitude / Duruk-Mutlubaş, Nilay (Istanbul Kemerburgaz University. Department of Basic Sciences) ; Geyer, Anna (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Matioc, Bogdan-Vasile (Leibniz Universität Hannover(Germany). Institut für Angewandte Mathematik)
We prove that the flow map associated to a model equation for surface waves of moderate amplitude in shallow water is not uniformly continuous in the Sobolev space Hs with s > 3/2. The main idea is to consider two suitable sequences of smooth initial data whose difference converges to zero in Hs, but such that neither of them is convergent. [...]
2014 - 10.1016/j.nonrwa.2013.12.007
Nonlinear Analysis: Real World Applications, Vol. 17 (2014) , p. 322-331  
5.
15 p, 281.6 KB Orbital stability of solitary waves of moderate amplitude in shallow water / Duruk-Mutlubaş, Nilay (University of Vienna. Faculty of Mathematics) ; Geyer, Anna (University of Vienna. Faculty of Mathematics)
We study the orbital stability of solitary traveling wave solutions of an equation for surface water waves of moderate amplitude in the shallow water regime. Our approach is based on a method proposed by Grillakis, Shatah and Strauss in 1987 [1], and relies on a reformulation of the evolution equation in Hamiltonian form. [...]
2013 - 10.1016/j.jde.2013.04.010
Journal of Differential Equations, Vol. 255 Núm. 2 (2013) , p. 254-263  
6.
13 p, 825.9 KB Solitary traveling waves of moderate amplitude / Geyer, Anna
2012 - 10.1142/S1402925112400104
Journal of Nonlinear Mathematical Physics, Vol. 19 (2012) , p. 12pp.  
7.
8 p, 573.4 KB A note on uniqueness and compact support of solutions in a recent model for tsunami background flows / Geyer, Anna
2012 - 10.3934/cpaa.2012.11.
Communications on Pure and Applied Mathematics, Vol. 11 Núm. 4 (2012) , p. 1431-1438  
8.
16 p, 661.9 KB On some background flows for tsunami waves / Geyer, Anna
2012 - 10.1007/s00021-011-0055-0
Journal of Mathematical Fluid Mechanics, Vol. 14 Núm. 1 (2012) , p. 141-158  
9.
15 p, 645.7 KB On the wave length of smooth periodic traveling waves of the Camassa-Holm equation / Geyer, Anna (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Villadelprat, Jordi (Universitat Rovira i Virgili. Departament d’Enginyeria Informàtica i Matemàtiques)
This paper is concerned with the wave length of smooth periodic traveling wave solutions of the Camassa-Holm equation. The set of these solutions can be parametrized using the wave height a (or ``peak-to-peak amplitude''). [...]
2015 - 10.1016/j.jde.2015.03.027
Journal of Differential Equations, Vol. 259 (2015) , p. 2317-2332  

Us interessa rebre alertes sobre nous resultats d'aquesta cerca?
Definiu una alerta personal via correu electrònic o subscribiu-vos al canal RSS.